# SDR YYFAN20110719002

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 41,307 hours, 28,746 cycles
- Engine: Pwa JT8D219
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: False Indication
- Location: Epr
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR1 EPR AND NR2 EPR HAVE ERRONEOUS READING, NR1 1.47, NR2 2.09 IN CRUISE AT 23.0' NOTE:A/T INOP AC RADIO INTO DISPATCH AND REPORTED THE DISCREPANCY;  MOC AND DISPATCH DEVERTED THE AC BACK TO DEPARTURE, WHERE MX CAN BE PERFORMED.
